Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 12, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 25, 2009, 11:36 AM CDT for Clarke County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2009, 11:36 AM CDT (16:36 UTC)
- Expired
- Mar 25, 2009, 12:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 422 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 435 m²/s²
- 0-3 km storm-relative helicity
- 539 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 251636 TORJAN MSC023-251715- /O.NEW.KJAN.TO.W.0012.090325T1636Z-090325T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 1136 AM CDT WED MAR 25 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... EASTERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF QUITMAN... * UNTIL 1215 PM CDT * AT 1136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DE SOTO... OR 6 MILES SOUTHEAST OF QUITMAN...MOVING NORTHEAST AT 35 MPH. * THE TORNADO WILL BE NEAR... CRANDALL AND SYKES BY 1145 AM CDT... 9 MILES SOUTHEAST OF SNELL BY NOON CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3223 8844 3194 8847 3186 8870 3202 8879 TIME...MOT...LOC 1636Z 243DEG 30KT 3198 8865 $$ 7
1 follow-up statement
000 WWUS54 KJAN 251703 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1203 PM CDT WED MAR 25 2009 MSC023-251715- /O.CON.KJAN.TO.W.0012.000000T0000Z-090325T1715Z/ CLARKE MS- 1203 PM CDT WED MAR 25 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR EASTERN CLARKE COUNTY... AT 1202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 6 MILES EAST OF SYKES...OR 14 MILES EAST OF QUITMAN...MOVING NORTHEAST AT 25 MPH. THE TORNADO WILL BE NEAR... SNELL BY 1210 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3223 8844 3194 8847 3186 8870 3202 8879 TIME...MOT...LOC 1702Z 223DEG 21KT 3209 8849 $$ 7
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 25, 11:29 AM CDT, 7 minutes earlier.
Area forecast discussion, Mar 25, 11:29 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1129 AM CDT WED MAR 25 2009
...LONG DURATION SEVERE WEATHER AND HEAVY RAIN EVENT LIKELY TONIGHT
THROUGH EARLY SATURDAY...
.DISCUSSION...FIRST WAVE OF ACTIVITY STILL LINGERING ACROSS THE E/SE
PORTION OF THE CWA WITH SOME LIGHT/MOD SHOWER ACTIVITY SPREADING
ACROSS CENTRAL SECTIONS. THERE DOES EXIST A SMALL CHANCE OF THE
STORMS ALONG THE LINE TO BECOME STRONG OR EVEN BRIEFLY SVR AS LIMITED
INSTABILITY COMBINES WITH DECENT LOW LEVEL SHEAR. BEHIND THE
CONVECTIVE LINE...TEMPS ARE COOLER WITH DEWPT IN THE 50S. I HAVE ADJ
THE CURRENT FORECAST TO REMOVE MUCH OF THE THUNDER WORDING TODAY AND
ONLY KEEP ISOLATED TSRA WORDING FOR THE S HALF OF THE AREA. I ALSO
ADJ TEMPS SOME TO ACCOUNT OF LATEST TRENDS. ANOTHER UPDATE WILL BE
NEED BY EARLY AFTERNOON TO ACCOUNT FOR THE LOWER POPS.
FOR THE REST OF THE AFTERNOON...MOST OF THE AREA SHOULD ONLY SEE A
CHANCE OF SHOWERS AND WE ARE BETWEEN WX SYSTEMS. THE FIRST IN THE WAY
OF ACTIVE WX PERIODS WILL BE TONIGHT. THE OVERALL AMOUNT OF SVR WX
AND WHERE IT WILL HAPPEN HIGHLY DEPENDS ON MESOSCALE EVOLUTION AND
HOW THE CURRENT BOUNDARY EVOLVES AND HOW FAR NORTH IT CAN GET.
CURRENTLY...THIS BOUNDARY IS SHALLOW...BUT HAS MOVED FURTHER S THAN
MODELS HAD INDICATED. WITH CLOUDS AND ADDITIONAL CONVECTION DEVELOP
OVER THE BOUNDARY TO OUR WEST...IT WILL BE INTERESTING TO SEE HOW IT
EVOLVES LATER THIS AFTERNOON AND EVENING AS THE MORE POTENT
DISTURBANCE HEADS OUR WAY. MY GUESS IS THAT IT WILL RETREAT N...BUT
NOT MAKE IT AS FAR AS PREV GUID SUGGESTED. THE RESULT WOULD BE A
GREATER SVR WX RISK FURTHER S ALONG WITH THE HEAVY RAIN POTENTIAL. AT
THIS TIME...GREATEST SVR RISK OVERNIGHT SEEMS TO BE THE I-20 CORRIDOR
AND POINTS SOUTH. THE HEAVIEST RAINS LOOK TO BE RIGHT TROUGH THE I-20
CORRIDOR WITHIN A TWO CO BUFFER EITHER SIDE OF I-20. 1-3 INCHES SEEM
REASONABLE...LOCALIZED HIGHER POSSIBLE. MORE DETAIL ON WHAT TYPE OF
SVR IS EXPECTED TONIGHT ALONG WITH THOUGHTS ON THE OTHER EVENTS.
/CME/
&&
.AVIATION...WILL BE ISSUED SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 70 57 78 64 / 84 98 31 80
MERIDIAN 71 57 77 63 / 100 99 37 80
VICKSBURG 69 58 80 66 / 81 94 29 79
HATTIESBURG 74 64 78 65 / 99 88 58 89
NATCHEZ 72 60 79 66 / 81 97 39 90
GREENVILLE 66 55 77 62 / 38 89 16 72
GREENWOOD 67 54 76 65 / 65 90 13 68
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING
FOR MSZ018-019-025>056-059-060.
LA...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING
FOR LAZ007>009-015-016-023>026.
AR...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING
FOR ARZ074-075.
&&
CMEHazardous weather outlook, Mar 25, 6:44 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 644 AM CDT WED MAR 25 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>060-261145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- 644 AM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL OF ONE TO LOCALLY THREE INCHES WILL BE POSSIBLE THROUGH TONIGHT AND THIS RAISES CONCERNS FOR FLOODING. A FLOOD WATCH IS IN EFFECT STARTING TONIGHT. THERE IS ALSO A SLIGHT RISK FOR SEVERE WEATHER...INCLUDING THE POSSIBILITY OF LARGE HAIL...DAMAGING WIND GUSTS...AND A COUPLE OF TORNADOES AS A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TONIGHT. THE GREATEST RISK APPEARS TO BE ALONG AND SOUTH OF THE INTERSTATE TWENTY CORRIDOR WHERE THE BEST INSTABILITY AND WIND SHEAR WILL RESIDE NEAR A STALLED FRONTAL ZONE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SECOND ROUND OF HEAVY RAINFALL OF ONE TO TWO INCHES IS LIKELY FOR THURSDAY NIGHT AS A WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. ONCE AGAIN...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THEN...A MORE POWERFUL STORM SYSTEM WILL BE GATHERING OVER THE ARKLATEX REGION ON FRIDAY AND PUSHING NORTHEAST WITH IMPRESSIVE MOISTURE...INSTABILITY AND WIND SHEAR COMBINING ACROSS OUR REGION FOR AN OUTBREAK OF SEVERE STORMS INCLUDING TORNADOES FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. AT THIS TIME THE GREATEST RISK APPEARS TO BE FOR LOCATIONS ALONG AND NORTH OF INTERSTATE TWENTY..HOWEVER A SQUALL LINE SHOULD SWEEP EAST ACROSS MOST OF THE OUTLOOK AREA LATE FRIDAY NIGHT. RESIDENTS SHOULD STAY WEATHER ALERT FOR UPDATES ON THIS DANGEROUS STORM SYSTEM. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW FROM SATURDAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED AT TIMES FROM TONIGHT THROUGH EARLY ON SATURDAY. MSZ061>066-072>074-261145- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 644 AM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TONIGHT BRINGING A RISK FOR SEVERE WEATHER...INCLUDING THE POSSIBILITY OF LARGE HAIL...DAMAGING WIND GUSTS...AND A COUPLE OF TORNADOES. THE GREATEST RISK APPEARS TO BE ALONG THE HIGHWAY 84 CORRIDOR WHERE THE BEST INSTABILITY AND WIND SHEAR WILL RESIDE NEAR A STALLED FRONTAL ZONE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SECOND ROUND OF HEAVY RAINFALL OF ONE TO TWO INCHES IS LIKELY FOR THURSDAY NIGHT AS A WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. ONCE AGAIN...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THEN...A MORE POWERFUL STORM SYSTEM WILL BE GATHERING OVER THE ARKLATEX REGION ON FRIDAY AND PUSHING NORTHEAST WITH IMPRESSIVE MOISTURE...INSTABILITY AND WIND SHEAR COMBINING ACROSS OUR REGION FOR AN OUTBREAK OF SEVERE STORMS INCLUDING TORNADOES FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. AT THIS TIME THE GREATEST RISK APPEARS TO BE FOR LOCATIONS ALONG AND NORTH OF INTERSTATE TWENTY...HOWEVER A SQUALL LINE SHOULD SWEEP EAST ACROSS MOST OF THE OUTLOOK AREA LATE FRIDAY NIGHT. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW FROM SATURDAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED AT TIMES FROM TONIGHT THROUGH EARLY ON SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, Mar 25, 8:29 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 829 AM CDT WED MAR 25 2009 MSZ055-056-251410- SMITH MS-SIMPSON MS- 829 AM CDT WED MAR 25 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 35 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF MAGEE AT 827 AM CDT...MOVING EAST AT 40 MPH. HEAVY RAINFALL WILL LEAD TO PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. THE STORM WILL GENERALLY REMAIN OVER RURAL SIMPSON AND SMITH COUNTIES. THIS STORM COULD BECOME SEVERE RAPIDLY. PEOPLE IN SOUTHEASTERN SIMPSON AND SOUTHERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Mar 25, 9:25 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 925 AM CDT WED MAR 25 2009 MSZ063-064-072-251505- MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS- 925 AM CDT WED MAR 25 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 3 MILES SOUTHEAST OF TILTON AT 924 AM CDT...MOVING NORTHEAST AT 35 MPH. HEAVY RAINFALL WILL LEAD TO PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. RAINFALL AMOUNTS WILL BE FROM 1 TO 2 INCHES. IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE. THIS STORM COULD BECOME SEVERE RAPIDLY. PEOPLE IN SOUTHERN JEFFERSON DAVIS...SOUTHEASTERN LAWRENCE AND NORTHERN MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, Mar 25, 9:46 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 946 AM CDT WED MAR 25 2009 MSZ051-052-251525- NEWTON MS-LAUDERDALE MS- 946 AM CDT WED MAR 25 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER NEWTON AT 945 AM CDT...MOVING EAST AT 30 MPH. HEAVY RAINFALL WILL LEAD TO PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. WIND GUSTS OF 30 MPH OR GREATER CAN BRING DOWN LARGE LIMBS. THIS STORM COULD BECOME SEVERE RAPIDLY. PEOPLE IN WESTERN LAUDERDALE AND SOUTHERN NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, Mar 25, 10:28 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1028 AM CDT WED MAR 25 2009 MSZ057-058-251605- CLARKE MS-JASPER MS- 1028 AM CDT WED MAR 25 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF HEIDELBERG AT 1027 AM CDT...MOVING EAST AT 35 MPH. HEAVY RAINFALL WILL LEAD TO PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING AREAS. RAINFALL AMOUNTS FROM 1 TO 2 INCHES CAN BE EXPECTED. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. THIS STORM COULD BECOME SEVERE RAPIDLY. PEOPLE IN EAST CENTRAL JASPER AND CENTRAL CLARKE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. 7
Special weather statement, Mar 25, 11:23 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1123 AM CDT WED MAR 25 2009 MSZ058-251700- CLARKE MS- 1123 AM CDT WED MAR 25 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF SYKES AT 1122 AM CDT...MOVING NORTHEAST AT 30 MPH. HEAVY RAINFALL WILL LEAD TO PONDING OF WATER ON ROADWAYS. RAINFALL AMOUNTS FROM 1 TO 2 INCHES CAN BE EXPECTED. THIS STORM COULD BECOME SEVERE RAPIDLY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EASTERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. 7
Local storm report, Mar 25, 11:30 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1130 AM CDT WED MAR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG 4 SSE MERIDIAN 32.33N 88.68W
03/25/2009 LAUDERDALE MS EMERGENCY MNGR
TREES DOWN ON A CHURCH AND ON A SWIMMING POOL
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:59 PM CDT | River Flood Warning | JAN | Attala, Holmes | 9 days |
| Mar 25, 3:11 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 31 min |
| Mar 25, 3:25 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 50 min |
| Mar 25, 3:38 AM CDT | Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 30 more | 11 hr |
| Mar 25, 9:11 AM CDT | River Flood Warning | JAN | Clay | 4 days |
| Mar 25, 9:49 AM CDT | River Flood Warning | JAN | Neshoba | 8 days |
| Mar 25, 9:49 AM CDT | River Flood Warning | JAN | Leake | 9 days |
| Mar 25, 9:49 AM CDT | River Flood Warning | JAN | Leake | 11 days |
| Mar 25, 9:49 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Mar 25, 9:49 AM CDT | River Flood Warning | JAN | Attala | 3 days |
| Mar 25, 9:49 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Mar 25, 9:49 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 10 days |
| Mar 25, 10:01 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 12 days |
| Mar 25, 10:01 AM CDT | River Flood Warning | JAN | Lawrence | 13 days |
| Mar 25, 10:05 AM CDT | River Flood Warning | JAN | Clarke | 6 days |
| Mar 25, 11:03 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 36 min |
| Mar 25, 12:17 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 118 min |
| Mar 25, 3:02 PM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 13 hr |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.